The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 49 NO.3 / (1997))
Minimal Hypersurfaces of Unit Sphere
Huafei Sun, Koichi Ogiue,
Pages. 423-429
Abstract In this paper, a pinching theorem for minimal hypersurfaces in a unit
sphere is given and Peng-Terng's Theorem is improved.
Contents 1. Fundamental Formulas
2. Proof of the Theorem
Key words
Mathmatical Subject Classification 53C42